# SDR CALA9900822

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC063331
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING LOWER PANEL NR 1 DELAMINATED AT TRAILING EDGE.  THE PANEL WAS REMOVED, REPAIRED AND REINSTALLED IAW MM 51-31-01, 51-71-00 AND WO 99-0645.
